# SDR CALA2016092200674

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 91,590 hours, 26,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING 1R ROLLER AND LATCH BEARING LUBE,  FOUND 1R DOOR SLIDE COVER LATCH ASSY BROKEN AND HONEYCOMB DELAMINATED.   INSTALLED SERVICEABLE 1R DOOR SLIDE BUSTLE IAW AM M 52-11-02.
